×

zbMATH — the first resource for mathematics

Einige Diskrepanzabschätzungen für Punktfolgen im \(R^ s\). (Some estimates of discrepancy for point sequences in \(R^ s\)). (German) Zbl 0223.10041
MSC:
11K38 Irregularities of distribution, discrepancy
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Coles, W. J.: On a theorem of Van der Corput on uniform distribution. Proc. Cambridge Philos. Soc.53, 781-789 (1957). · Zbl 0079.07202
[2] Corput, J. G. van der: Diophantische Ungleichungen I. Zur Gleichverteilung modulo Eins. Acta Math.56, 373-456 (1931). · Zbl 0001.20102
[3] Hlawka, E.: Über die Diskrepanz mehrdimensionaler Folgen mod. 1. Math. Zeitschrift77, 273-284 (1961). · Zbl 0112.27803
[4] Koksma, J. F.: Some theorems on diophantine inequalities. Math. Centrum Amsterdam, Scriptum5 (1950). · Zbl 0038.02803
[5] Weyl, H.: Über die Gleichverteilung von Zahlen mod. Eins. Math. Ann.77, 313-352 (1916). · JFM 46.0278.06
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.